# SDR AALA20130916003

- Difficulty date: September 16, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3917624519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR STIFFENER ON LT HAND SIDE OF DOOR JAMB IS CRACKED.  INSTALLED NEW STIFFENER IAW SRM 51-30-00.
